Advanced Search
Article Contents
Article Contents

Stochastic impulse control Problem with state and time dependent cost functions

Abstract Full Text(HTML) Related Papers Cited by
  • We consider stochastic impulse control problems when the impulses cost functions depend on $ t $ and $ x $. We use the approximation scheme and viscosity solutions approach to show that the value function is a unique viscosity solution for the associated Hamilton-Jacobi-Bellman equation (HJB) partial differential equation (PDE) of stochastic impulse control problems.

    Mathematics Subject Classification: 93E20, 35Q93, 35D40.


    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] L. H. Alvarez, Stochastic forest stand value and optimal timber harvesting, SIAM J. Control Optim., 42 (2004), 1972–1993 (electronic). doi: 10.1137/S0363012901393456.
    [2] L. H. Alvarez, A class of solvable impulse control problems, Applied Mathematics and Optimization, 49 (2004), 265-295.  doi: 10.1007/s00245-004-0792-z.
    [3] L. H. Alvarez and J. Lempa, On the optimal stochastic impulse control of linear diffusions, SIAM Journal on Control and Optimization, 47 (2008), 703-732.  doi: 10.1137/060659375.
    [4] P. Azimzadeh, Zero-sum stochastic differential game with impulses, precommitment and unrestricted cost functions, Applied Math. and Optim, 79 (2019), 483-514.  doi: 10.1007/s00245-017-9445-x.
    [5] G. Barles and C. Imbert, Second order elliptic integro-differential Equations: Viscosity solutions's theory revisited., Ann. Inst. H. Poincaré Anal. Non Linéaire, 25 (2008), 567-585.  doi: 10.1016/j.anihpc.2007.02.007.
    [6] C. BelakS. Christensen and F. T. Seifried, A general verification result for stochastic impulse control problems, SIAM J. Control Optim., 55 (2017), 627-649.  doi: 10.1137/16M1082822.
    [7] A. Bensoussan and J. L. Lions, Impulse Control and Quasivariational Inequalities, , Gauthier-Villars, Montrouge, 1984.
    [8] B. Bouchard, A stochastic target formulation for optimal switching problems in finite horizon, Stochastics, 81 (2009), 171-197.  doi: 10.1080/17442500802327360.
    [9] A. Cadenillas and F. Zapatero, Classical and impulse stochastic control of the exchange rate using interest rates and reserves, Math. Finance, 10 (2000), 141-156.  doi: 10.1111/1467-9965.00086.
    [10] Y-S. A. Chen and X. Guo, Impulse control of multidimensional jump diffusions in finite time horison, SIAM J. Control Optim., 51 (2013), 2638-2663.  doi: 10.1137/110854205.
    [11] M. CrandallH. Ishii and P. L. Lions, Users guide to viscosity solutions of second order partial differential equations, Bull. Amer. Math. Soc., 27 (1992), 1-67.  doi: 10.1090/S0273-0979-1992-00266-5.
    [12] J. Dugundji, Topolgy, Boston: Allyn and Bacon, US, 1966.
    [13] B. El Asri, Deterministic minimax impulse control in finite horizon: The viscosity solution approach., ESAIM: Control Optim. Calc. Var., 19 (2013), 63-77.  doi: 10.1051/cocv/2011200.
    [14] B. El Asri, The value of a minimax problem involving impulse control, Journal of Dynamics and Games, 6 (20419), 1-17.  doi: 10.3934/jdg.2019001.
    [15] B. El Asri and S. Mazid, Zero-sum stochastic differential game in finite horizon involving Impulse controls, Applied Mathematics and Optimization, 2018. doi: 10.1007/s00245-018-9529-2.
    [16] B. El Asri and S. Mazid, Stochastic differential switching game in infinite horizon, Journal of Mathematical Analysis and Applications, 474 (2019), 793-813.  doi: 10.1016/j.jmaa.2019.01.040.
    [17] R. Elie and I. Kharroubi, Probabilistic Representation and Approximation for couples systems of variational inequalities, Statistics and Probability Letters, 80 (2010), 1388-1396.  doi: 10.1016/j.spl.2010.05.003.
    [18] M. Egami, A direct solution method for stochastic impulse control problems of one-dimensional diffusions, SIAM Journal on Control and Optimization, 47 (2008), 1191-1218.  doi: 10.1137/060669905.
    [19] S. Hamadène and M. A. Morlais, Viscosity solutions of systems of pdes with interconnected obstacles and multi–modes switching problem, Applied Mathematics and Optimization, 67 (2013), 163–196. doi: 10.1007/s00245-012-9184-y.
    [20] K. L. HelmesR. H. Stockbridge and C. Zhu, A measure approach for continuous inventory models: Discounted cost criterion, SIAM Journal on Control and Optimization, 53 (2015), 2100-2140.  doi: 10.1137/140972640.
    [21] K. Ishii, Viscosity solutions of nonlinear second order elliptic PDEs associated with impulse control problems, Funkcial. Ekvac., 36 (1993), 123-141. 
    [22] I. KharroubiJ. MaH. Pham and J. Zhang, Backward SDEs with constrained jumps and quasi-variational inequalities, Ann. Probab., 38 (2010), 794-840.  doi: 10.1214/09-AOP496.
    [23] R. Korn, Some applications of impulse control in mathematical finance, Math. Methods Oper. Res., 50 (1999), 493-518.  doi: 10.1007/s001860050083.
    [24] S. M. Lenhart, Viscosity solutions associated with impulse control problems for piecewise deterministic processes, Internat. J. Math. Math. Sci., 12 (1989), 145-157.  doi: 10.1155/S0161171289000207.
    [25] G. Mundaca and B. Oksendal, Optimal stochastic intervention control with application to the exchange rate, J. Math. Econom., 29 (1998), 225-243.  doi: 10.1016/S0304-4068(97)00013-X.
    [26] B. Oksendal and A. Sulem, Applied Stochastic Control of Jump Diffusions, Second edition. Universitext. Springer, Berlin, 2007. doi: 10.1007/978-3-540-69826-5.
    [27] J. Palczewski and L. Stettner, Impulsive control of portfolios, Appl. Math. Optim., 56 (2007), 67-103.  doi: 10.1007/s00245-007-0880-y.
    [28] D. Revuz and M. Yor, Continuous Martingales and Brownian Motion (Vol. 293)., Springer Science and Business Media, 2013.
    [29] R. C. Seydel, Existence and uniqueness of viscosity solutions for QVI associated with impulse control of jump-diffusions, Stochastic Process. Appl., 119 (2009), 3719-3748.  doi: 10.1016/j.spa.2009.07.004.
    [30] L. Stettner, Zero-sum Markov games with stopping and impulsive strategies, Appl. Math. Optim., 9 (1982), 1-24.  doi: 10.1007/BF01460115.
    [31] S. J. Tang and J. M. Yong, Finite horizon stochastic optimal switching and impulse controls with a viscosity solution approach, Stochastics Rep., 45 (1993), 145-176.  doi: 10.1080/17442509308833860.
    [32] Y. Willassen, The stochastic rotation problem: A generalization of Faustmann's formula to stochastic forest growth, J. Econom. Dynam. Control, 22 (1998), 573-596.  doi: 10.1016/S0165-1889(97)00071-7.
  • 加载中

Article Metrics

HTML views(896) PDF downloads(633) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint